[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IPk] reply to Rhoda - more creaking bits



Hi Rhoda..
Oh, sorry to hear you're feeling lousy. 
My daughter and husband both have excema and my son has asthma. The  excema 
is bad right now. My daughter seems to have flare-ups, nop idea why,  apart 
 from the obvious of certain products irritating her, etc. But I honestly think
the weather or whatever is floating around has an effect too! I use  
 hydrocortisone cream for her, plus neoclarityn medicine. Another product that I
used to
use, and must get some more of, which does work (but not on the face) is  
 Propolis (sp?) cream, available at some expense from health food shops. It's a
natrual by product from bees snfd makes a lovely hand cream (!) if you  can't 
use it anywhere else! The asthma..I just know this time last year my son  was 
 having a horrendous time on his third lot of steroids and off school again yet
had never had problems like this before. He had a lot of allergy testing  
done. Turns out he had really extreme allergies to..something..but nothing on  
the very complex list they tested him for! But whatever it was it was causing  
the asthma flare-up. He got over it eventually, but it did take a while. This  
year, touch wood, he's been fine! I know steroids can cause BG  
 swings..ugh..having had them in October and I've not been able to get my basals
properly
 back down since. Even the inhalers can cause some rise, although not as much as
the tablets. 
Hope things improve soon..I do feel this has been a 'bad' winter for  
 viruses, too. No-one seems to have been free of them since well before
Christmas!
take care
helen
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org